# SDR SWIA202158111

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON LH SIDE SEAT TRACK BETWEEN FS 913.00 Â€“ 847.00+16     (C-CHECK RO 5/3/2021)    REPLACED LH SIDE SEAT TRACK BETWEEN FS913.00 TO FS847.00+16 REF CRJ900 AMM 53-00-49-400-801-A07.
